Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm nearly three months into my accutane course and am starting to get CYSTS! I've only ever had mild/moderate acne before, nothing cystic apart from one on my chin when I was sixteen. Excuse me?

I'm really losing the will to live on this drug, it's been such a miserable bloody experience so far and I would really like it to stop pissing around with both my skin and my emotions. I want to go out again! I'm fed up of sitting on my moany, pathetic arse all day moping and crying like a deranged sack of hormones.

Why am I getting cysts? I had a lovely trio under my lip line a few weeks ago that hurt so much I couldn't even open my mouth to eat. Oh, what joy this drug is!

I'd really like some support right now. Someone give me a hug :'[

Share this post


Link to post
Share on other sites

BIIIGGG HUGGGSS! Really feel for ya hun and hope things start to improve soon. Have you been back to your derm? What did they say? I haven't started taking it yet but already nervous. You've come so far.....hang in there! x

Share this post


Link to post
Share on other sites

Now would be a good time to check in with your derm and get a hug from her/him! No, just perhaps a prescription that might help calm down those cysts. ;)

You're in one of the hardest months for many! This seems to be your true initial breakout. Your body has finally decided to get rid of the pimples it had been saving to torture you with. Kiss them goodbye!

PS: You can also look at the bottom of my signature and follow the link for what to do when you have painful cysts. The post may help you cope with the pain and swelling and redness of those cysts. Good luck! It WILL get better.

Share this post


Link to post
Share on other sites

Thankyou Zitophobe! I hope I haven't put you off with my melodramatic whinging haha. :boohoo:

Oh Wynne, you are marvelous. I think this whole board would spontaneously combust if you weren't here! :wub:

Share this post


Link to post
Share on other sites

Hang in there, I had the same experience during my first course, its gets better, I swear. You should stick with it, accutane is the best treatment for cysts, if you give up, you'll just be left with cysts...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×